| Model Number |
1002717 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that ongoing intermittent occlusion alarms occurred.Customer changed pump supplies to address the issue.Customer¿s blood glucose (bg) level was displayed as "high"; however, specific value was not provided.Elevated bg was addressed by a correction bolus via the pump.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.